MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 4.75MM PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 4.75MM PEEK SWVLK
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a rotator cuff repair procedure, the surgeon inserted and seated the ar-2324pslc-2 double loaded peek swivelock, (lot: 12900335) as the surgeon was tightening down on the white suture, he notice the suture was cut from the eyelet.The broken suture was removed from the patient.The blue suture was use to secure the ar-2324pslc-2.The surgeon used a second ar-2324pslc-2 (lot: 13262585) and the same issue occurred.The case was completed without patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.

Brand Name
DBL LOADED 4.75MM PEEK SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19181625
Report Number1220246-2024-02388
Device Sequence Number7431577
Product Code MAI
UDI-Device Identifier00888867251243
UDI-Public00888867251243
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberDBL LOADED 4.75MM PEEK SWVLK
Device Catalogue NumberAR-2324PSLC-2
Device Lot Number12900335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown